Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 20 found articles
 
 
  A Criterion for p-Supersolvability of a Finite Group
 
 
Title: A Criterion for p-Supersolvability of a Finite Group
Author: Zhang, Guanghao
Yu, Haoran
Appeared in: Bulletin of the Iranian Mathematical Society
Paging: Volume 45 (2018) nr. 3 pages 641-647
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 20 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands